# SDR VNAA202305291111

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,123 hours, 17,220 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE UPON RETRACTION. RED X ON NOSE GEAR INDICATION / ADJUSTED PROX SENSOR P22 IAW CRJ 900 FIM 32-61-05-810-853 (B1 007437) & PERFORMED OPS CHECK OF THE LANDING GEAR EXT/ RET SYSTEM IAW CRJ 900 AMM 32Âˆ’30Âˆ’00Âˆ’710Âˆ’801. OPS CHECK GOOD, FAULT DID NOT REOCCUR.
